# SDR QXEA2014092200792

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 136-156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUCKTAIL CORRODED ON STRINGER 26 RT BETWEEN BS 136 - 156.  REMOVED CORRODED RIVETS, IAW SRM 51-42-05, REPAIR-01.  REPLACED CORRODED RIVETS IAW SRM 51-42-05, REPAIR-01.
